RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 17, Issue 3  


Yu. I. Maksimov (February 12, 1934–January 8, 2005)
3
The probability distribution of sums of elements on disjoint parts of a random permutation
A. V. Lapshin
5
Conditions for the limit distribution equiprobability in a linear autoregression scheme with random control on a finite group
I. A. Kruglov
12
Bounds for the probability of a dense embedding of one discrete sequence into another
V. G. Mikhailov, N. M. Mezhennaya
19
Distribution of extreme terms in an ordered series in a scheme for allocating particles by groups of random size
A. E. Khakimullin
28
On the complexity of the computation of differentials and gradients
S. B. Gashkov, I. B. Gashkov
45
Periodically externally hereditary permutation automata
A. V. Babash
68
An upper bound for the complexity of polynomial normal forms of Boolean functions
K. D. Kirichenko
80
The use of a hidden Markov field for the steganalysis of images
M. A. Sidorov
89
On the number of independent sets in damaged Cayley graphs
K. G. Omel'yanov
105
On an isomorphism of quasigroups
K. K. Shchukin
109
Partitioning a $k$-connected graph
Yu. M. Lifshits
112
Solution of the generalized conjugacy problem for words in Coxeter groups of large type
V. N. Bezverkhnii, I. V. Dobrynina
123
$p$-matroids
A. M. Kutyin
146
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020